# SDR CHQA000419

- Difficulty date: September 7, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N836
- Make and model: Emb EMB-145
- Aircraft time: 1,167 hours, 1,083 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, B

## Discrepancy

FLYING SHORT FINAL FOR RUNWAY 35 INTO MCO. RECIEVED A CALL STATING - SMOKE IN THE CABIN. NO INDICATIONS ON EICAS BUT COULD DETECT A BURNING SCENT ON THE FLIGHT DECK. DECLARED AN EMERGENCY, TURNED OFF RECIRCS, DEPLOYED PILOT O2 MASK, LANDED UNEVENTFULLY, TURNED OFF THE PACKS AND WAITED FOR CFR AT THE END OF THE RUNWAY ON THE LAST TAXIWAY. SMOKE IMMEDIATELY DISSIPATED. RAN THE AFTER LANDING CHECKLIST, WHILE CFR EXAMINED THE EXTERIOR OF THE PLANE. NO SIGN OF FIRE INTERIOR OR EXTERIOR. WAS ESCORTED BY CFR TO GATE.
